MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1187912
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for investigation.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.
 
Event or Problem Description
The event involves a plum set that was reported orange liquid flowed out when infusing normal saline.The customer stated they suspect dye in tubing is running out.No additional information provided.

Brand Name
NONVENTED PLUM SET 1'S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key10118931
Report Number9615050-2020-00083
Device Sequence Number13893808
Product Code FRN
UDI-Device Identifier10887787009023
UDI-Public(01)10887787009023(17)210901(10)937325H
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K982159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model Number1187912
Device Catalogue Number118790412
Device Lot Number937325H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1